# SDR ASAA2021090335849

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 49,136 hours, 14,619 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11502501
- Condition: Inoperative
- Location: Rt Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP NOT SHOWING A READING. GROUNDED - YES. REMOVED AND REPLACED R/H PACK TEMP SENSOR AND TEMP BULB SENSOR. OPS CHECK GOOD. REF B737-800 AMM 21-51-60, 21-51-52, AND B737-800 FIM 21-61 TASK 588. OK FOR SERVICE.
